Post Cycle Depression
- 07-11-2006, 09:39 PM
Post Cycle Depression
I've just recently got done a Pheraplex/Prostanz cycle got great gains in strength and endurance and put on about 6-7 pounds. Im about a week into post cycle taking Novla (serm) @ 2ml which is 40mg and Retain (for what its worth) i dont feel anything from it and DHEA 50mg, NO2 3 tablets 3x's a day, Powerful 4-5 caps before lifting Cissus 2 caps before lifting and Superpump 2 severings and 1 1/2 servings of BCAA. Ever since i've been on PCT ive been some what weaker at the gym but the normal b/c natural test is probably really low and im not on any prohormone. But my endurnace is the the window i cant finish sets like i used to. I've really tired all through the day. There no pump throughout the day nothing. Im not even feeling like myself and im on emotional rollcoaster. Im just wondering if this is normal and is there anything i can take to get me through this. I cant wait till the next cycle just b/c i hate feeling like this. I wish the oral prohormone cycle were much longer and dont have to go through such a harsh PCT. I dont know much about IGF or MGF whatever its called or much about the steroids u shoot into u, except it is seriously important u sterle the area ur goin to stick. But im just letting it out and hoping for some helpful info. Thanks and GOodnIgHt everyone!
- 07-11-2006, 09:59 PM
Well, you could of had an imbalance to begin with and this just made the problem more pronounced. The best thing is to do what you would do with regular depression. Get outside and keep busy and don't stay focused on anything that gets you down and keep eating right etc. There's a lot of websites.
You DON'T want to use anabolics to treat depression. If you are having these issues I suggest taking it up with a doctor before starting another cycle.
- 07-11-2006, 10:40 PM
If you can try and get some sunlight on you, I've seen studies showing links between sun light exposure and serotonin levels. Tanning beds also work.
07-11-2006, 10:43 PM
Yup, it worked for me.
07-11-2006, 11:37 PM
This is not uncommon. I would suggest decreasing your training volume and slightly increasing your calories. Sometimes, these small adjustments can make a difference.
Remember, this will pass but for the time being your body is trying to reestablish to its natural state.
More drugs is not the answer.
07-11-2006, 11:38 PM
Try SAME or L-Theanine or both, SAME is expensive but it's pretty good and also helps with joints and liver health.
07-12-2006, 01:21 AM
Originally Posted by size
Exactly. The dopamine and endorphin boost you recieved while on cycle is gone and it will take a little bit to re-establish balance. Decreasing training volume may help as training depletes nuerotransmitters.
You will likely feel better when you finish the nolva.
07-12-2006, 02:39 AM
Sun light is good on your lower back, up your DEHA to 150-200 then taper down to 50 (that is what has been suggest by some reliable sources to me). Have you changed your diet, take an additional day off in the week. Best of luck.
07-12-2006, 03:42 AM
hey srt, dont freak out buddy and listen carefuly, what you are facing is very seriouse and causes a lot of complications and it rarely happen to people that dont cycle.........
Just kidding bro, this is very common during PCT it makes you feel that your world is crashing around you and nothing is good enough to change it, it will take few days more but you know what, things will only be better from now on just try to get busi (TV and movies are a very big help for me) with anything and yes try to spend time in the sun .
Good luck buddy and let us know how you are doing
07-12-2006, 05:14 AM
ok thanks alot everyone. im goin to get involved with my fiance` about our wedding next yr and finding a afordable home. I think right not my bodys hormones r out of wack amd my body really needs to find its natural levels for everything again.
07-12-2006, 11:05 AM
how long was the cycle? anything over 3 weeks and you will have experienced some degree of shutdown. you took a very strong steroid in PP, and shutdown is generally commensurate with strength.
also, whose nolva are you using? you might have bunk sh1t ...especially if it's IBE's, whose quality control is recently in question. stick with pharmacy pills if you can get them. PCT is noplace to fcuk around with questionable liquid orals if you ask me.
07-12-2006, 03:51 PM
whoa, whoa... please elaborate on this bunk "sh1t" you mentioned. I was under the impression that the source you mentioned was very reliable.
07-12-2006, 04:23 PM
i was so depressed at one point, i went in to get bloodwork and my test levels were so low, they diagnosed me with "hypogonadism". i lost 20 pounds of hard-earned muscle, completely lost my sex drive, and had no endurance whatsoever in the gym, but after a month of clomid therapy (administered by yours truly), my levels miraculously came back up to normal. as a single man, i would reccommend staying away from women as much as possible, because depression is an emotion and emotions are for girlie-men, and women aren't attracted to girlie-men. like the other guys said, stay busy to take your mind off of it. hopefully you have a**hole-ish friends like i do that will make fun of you, question your masculinity, and force you to be a man around them. i can't stress enough how important CARDIO is for depression. specifically, i reccommend jogging for 20+ minutes, 3 times a week, at a pace of about 4.5 (whether you're depressed or not). hang in there, and hopefully everything will be gravy by the time PCT is over.
07-14-2006, 07:52 AM
depends on who you ask and what product.Originally Posted by bluestrat62
i dont have any lab tests, but i know for a fact that some of his products arent dosed correctly.
next time get a pharm grade PCT.
07-14-2006, 08:47 AM
07-14-2006, 11:05 AM
Wait a minute! I just read that a above mentioned sponser's dosages are questionable? Can anyone else confirm this? I just ordered nolva and Torm from "our reliable source". Just want to make sure this isn't a rumor. I really hope this isn't true because I'm counting on my recent order to be exactly what I ordered. This is scary.
07-17-2006, 12:19 PM
this isnt breaking news. do a search.Originally Posted by Osmg95
07-17-2006, 12:53 PM
Hmmmm....Are we talking about the confusion awhile back regarding dosages or are we talkling the actual quality of the ingredients? i.e. it isn't what it is supposed to be.Originally Posted by Osmg95
I did a brief search and couldn't find anything about stuff being "bunk," just initial confusion about dosages but was under the impression the issues were all ironed out.
I would REALLY like to know or find some answers as I'm running the stuff for PCT as we speak...
Similar Forum Threads
- By dra05ke in forum AnabolicsReplies: 14Last Post: 04-30-2008, 10:39 PM
- By BigKrabbe in forum AnabolicsReplies: 12Last Post: 02-13-2008, 07:56 PM
- By Sanosuke in forum AnabolicsReplies: 11Last Post: 01-06-2003, 10:20 AM
- By Kay in forum Cycle InfoReplies: 4Last Post: 12-05-2002, 04:29 PM
- By hemotep in forum AnabolicsReplies: 11Last Post: 11-26-2002, 06:25 PM